Vol. 2 (1996), no. 1

Differential-geometric relations for a class of formal operator power series

A. M. Baranovitch, Yu. L. Daletskiĭ

Methods Funct. Anal. Topology 2 (1996), no. 1, 1-16

An operator analog of the Wiener theorem on the local inversion of the Fourier transform

S. V. Dehtiar

Methods Funct. Anal. Topology 2 (1996), no. 1, 17-22

Classification of polar Morse-Smale vector fields on two-dimensional manifolds

O. A. Giryk

Methods Funct. Anal. Topology 2 (1996), no. 1, 23-37

A self-adjoint linear pencil $Q-\lambda P$ of ordinary differential operators

Heinz Langer, Reinhard Mennicken, Christiane Tretter

Methods Funct. Anal. Topology 2 (1996), no. 1, 38-54

Semilinear relations and their $*$-representations

Yu. S. Samoĭlenko, V. S. Shulʹman, L. B. Turowska

Methods Funct. Anal. Topology 2 (1996), no. 1, 55-111


All Issues